Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 562529, 12 pages
http://dx.doi.org/10.1155/2015/562529
Research Article

LSMR Iterative Method for General Coupled Matrix Equations

1Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Iran
2The Center of Excellence on Modelling and Control Systems, Ferdowsi University of Mashhad, Iran
3Faculty of Mathematical Sciences, University of Guilan, Iran

Received 18 March 2014; Accepted 28 July 2014

Academic Editor: D. R. Sahu

Copyright © 2015 F. Toutounian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Chen and B. A. Francis, Optimal Sampled-Data Control Systems, Springer, London, UK, 1995.
  2. T. Chen and L. Qiu, “H design of general multirate sampled-data control systems,” Automatica, vol. 30, no. 7, pp. 1139–1152, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. P. LaSalle and S. Lefschetz, Stability by Lyapunov's Direct Method, Academic Press, New York, NY, USA, 1961.
  4. Z. Y. Li, Y. Wang, B. Zhou, and G. R. Duan, “Least squares solution with the minimum-norm to general matrix equations via iteration,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3547–3562, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. C. Moore, “Principal component analysis in linear systems: controllability, observability, and model reduction,” IEEE Transactions on Automatic Control, vol. 26, no. 1, pp. 17–32, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Qiu and T. Chen, “Multirate sampled-data systems: all H suboptimal controllers and the minimum entropy controller,” IEEE Transactions on Automatic Control, vol. 44, no. 3, pp. 537–550, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Toutounian and S. Karimi, “Global least squares method (Gl-LSQR) for solving general linear systems with several right-hand sides,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 452–460, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Dehghan and M. Hajarian, “An efficient algorithm for solving general coupled matrix equations and its application,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1118–1134, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. F. Ding and T. Chen, “Gradient based iterative algorithms for solving a class of matrix equations,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1216–1221, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Ding and T. Chen, “Iterative least-squares solutions of coupled Sylvester matrix equations,” Systems & Control Letters, vol. 54, no. 2, pp. 95–107, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Ding and T. Chen, “On iterative solutions of general coupled matrix equations,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 2269–2284, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. X. Huang, N. Wu, F. Yin, Z. L. Zhou, and K. Guo, “Finite iterative algorithms for solving generalized coupled SYLvester systems—part I: one-sided and generalized coupled SYLvester matrix equations over generalized reflexive solutions,” Applied Mathematical Modelling, vol. 36, no. 4, pp. 1589–1603, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. I. Jonsson and B. Kågström, “Recursive blocked algorithm for solving triangular systems. I. One-sided and coupled Sylvester-type matrix equations,” Association for Computing Machinery. Transactions on Mathematical Software, vol. 28, no. 4, pp. 392–415, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. Jonsson and B. Kågström, “Recursive blocked algorithms for solving triangular systems-Part II: two-sided and generalized Sylvester and Lyapunov matrix eqations,” ACM Transactions on Mathematical Software, vol. 28, no. 4, pp. 416–435, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Z. H. Peng, X. Y. Hu, and L. Zhang, “The bisymmetric solutions of the matrix equation image and its optimal approximation,” Linear Algebra and Its Applications, vol. 426, no. 2-3, pp. 583–595, 2007. View at Google Scholar
  16. G. Starke and W. Niethammer, “SOR for AX-XB=C,” Linear Algebra and Its Applications, vol. 154–156, no. 3, pp. 355–375, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. Tsui, “New approach to robust observer design,” International Journal of Control, vol. 47, no. 3, pp. 745–751, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. F. Yin, G. Huang, and D. Chen, “Finite iterative algorithms for solving generalized coupled SYLvester systems, Part II: two-sided and generalized coupled SYLvester matrix equations over reflexive solutions,” Applied Mathematical Modelling, vol. 36, no. 4, pp. 1604–1614, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Zhou, G. Duan, and Z. Li, “Gradient based iterative algorithm for solving coupled matrix equations,” Systems & Control Letters, vol. 58, no. 5, pp. 327–333, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Chen and L. Lu, “A gradient based iterative solutions for Sylvester tensor equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 819479, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Chen, F. Yin, and G. X. Huang, “An iterative algorithm for the generalized reflexive solution of the matrix equations AXB=E, CXD=F,” Journal of Applied Mathematics, vol. 2012, Article ID 492951, 20 pages, 2012. View at Publisher · View at Google Scholar
  22. F. Ding, “Combined state and least squares parameter estimation algorithms for dynamic systems,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 38, no. 1, pp. 403–412, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. F. Ding, Y. Liu, and B. Bao, “Gradient-based and least-squares-based iterative estimation algorithms for multi-input multi-output systems,” Proceedings of the Institution of Mechanical Engineers. Part I. Journal of Systems and Control Engineering, vol. 226, no. 1, pp. 43–55, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. K. Wang, Z. Liu, and C. Xu, “A modified gradient based algorithm for solving matrix equations AXB+CXTD=F,” Journal of Applied Mathematics, vol. 2014, Article ID 954523, 6 pages, 2014. View at Publisher · View at Google Scholar
  25. H. Yin and H. Zhang, “Least squares based iterative algorithm for the coupled sylvester matrix equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 831321, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. Zhang and F. Ding, “A property of the eigenvalues of the symmetric positive definite matrix and the iterative algorithm for coupled Sylvester matrix equations,” Journal of the Franklin Institute, vol. 351, no. 1, pp. 340–357, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Zhou, R. Wang, and Q. Niu, “A preconditioned iteration method for solving Sylvester equations,” Journal of Applied Mathematics, vol. 2012, Article ID 401059, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. Ding and T. Chen, “Hierarchical gradient-based identification of multivariable discrete-time systems,” Automatica, vol. 41, no. 2, pp. 315–325, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. F. Ding and T. Chen, “Hierarchical least squares identification methods for multivariable systems,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 397–402, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. F. Ding, X. Liu, H. Chen, and G. Yao, “Hierarchical gradient based and hierarchical least squares based iterative parameter identification for CARARMA systems,” Signal Processing, vol. 97, pp. 31–39, 2014. View at Publisher · View at Google Scholar
  31. F. Ding, P. X. Liu, and J. Ding, “Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 41–50, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. Y. Liu, F. Ding, and Y. Shi, “An efficient hierarchical identification method for general dual-rate sampled-data systems,” Automatica, vol. 50, no. 3, pp. 962–973, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Zhou and G. R. Duan, “On the generalized Sylvester mapping and matrix equations,” Systems & Control Letters, vol. 57, no. 3, pp. 200–208, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. M. Dehghan and M. Hajarian, “Efficient iterative method for solving the second-order Sylvester matrix equation EVF2-AVF-CV=BW,” IET Control Theory & Applications, vol. 3, no. 10, pp. 1401–1408, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. M. Dehghan and M. Hajarian, “The general coupled matrix equations over generalized bisymmetric matrices,” Linear Algebra and its Applications, vol. 432, no. 6, pp. 1531–1552, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. M. Hajarian and M. Dehghan, “The generalized centro-symmetric and least squares generalized centro-symmetric solutions of the matrix equation AYB+CYTD=E,” Mathematical Methods in the Applied Sciences, vol. 34, no. 13, pp. 1562–1579, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. S. Li and T. Huang, “LSQR iterative method for generalized coupled Sylvester matrix equations,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3545–3554, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. M. Hajarian, “The generalized QMRCGSTAB algorithm for solving Sylvester-transpose matrix equations,” Applied Mathematics Letters, vol. 26, no. 10, pp. 1013–1017, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. Y. Lin and V. Simoncini, “Minimal residual methods for large scale Lyapunov equations,” Applied Numerical Mathematics, vol. 72, pp. 52–71, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. D. C. Fong and M. Saunders, “LSMR: an iterative algorithm for sparse least-squares problems,” SIAM Journal on Scientific Computing, vol. 33, no. 5, pp. 2950–2971, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. M. Dehghan and M. Hajarian, “An iterative algorithm for the reflexive solutions of the generalized coupled Sylvester matrix equations and its optimal approximation,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 571–588, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  42. M. L. Liang, L. F. Dai, and S. F. Wang, “An iterative method for R,S-symmetric solution of matrix equation AXB=C,” Scientia Magna, vol. 4, no. 3, pp. 60–70, 2008. View at Google Scholar · View at MathSciNet
  43. M. Dehghan and M. Hajarian, “An iterative method for solving the generalized coupled Sylvester matrix equations over generalized bisymmetric matrices,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 639–654, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. G. Golub and W. Kahan, “Calculating the singular values and pseudo-inverse of a matrix,” Journal of the Society for Industrial and Applied Mathematics B: Numerical Analysis, vol. 2, no. 2, pp. 205–224, 1965. View at Google Scholar · View at MathSciNet
  45. A. Bouhamidi and K. Jbilou, “A note on the numerical approximate solutions for generalized Sylvester matrix equations with applications,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 687–694, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus